# SDR ZZDA2010609

- Difficulty date: November 14, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LONGERON SUPPORT, STA 1152, LONG L1L TO L2L, CRACKED.  ACCOMPLISHED LONGERON SUPPORT REPLACEMENT PER EA 17-53-02519IR.
